MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, when opened the sealed edge of the 3dmax light mesh was noted to be splitting.Review of a photo provided shows a 3dmax light mesh laying in an open clamshell tray.There is a crack/tear present in the seal edge of the mesh and continues into the mesh causing the mesh to separate from the seal edge.Photo review does not assist in determining root cause.As reported the sample is being returned for evaluation; however, has not been received.At this time, no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted.Review of manufacturing records was performed and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, when the inner packaging of 3dmax light mesh was opened, it was found that there was a gap in the reinforcing edge strip at the lower end of the patch, and the polypropylene had splitting.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, when opened the sealed edge of the 3dmax light mesh was noted to be splitting.Review of a photo provided shows a 3dmax light mesh laying in an open clamshell tray.There is a crack/tear present in the seal edge of the mesh and continues into the mesh causing the mesh to separate from the seal edge.Photo review does not assist in determining root cause.As reported the sample is being returned for evaluation; however, has not been received.At this time, no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted.Review of manufacturing records was performed and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.Evaluation of the returned sample finds there is a tear in the edge seal of the mesh.The tear starts at the seal and continues along the seal edge, separating the seal from the mesh.The mesh has been visibly handled and there are small areas of blood contamination in the area of the mesh tear.A tear of this nature would not be an out of the box condition and can present with forces applied to mesh.Based on the event as reported and sample condition, the likely root cause is forces applied to the mesh during user/device interface.No manufacturing anomalies were found.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21827324
Report Number1213643-2025-00310
Device Sequence Number21175626
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)290428(10)HUJS0289
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117321
Device Lot NumberHUJS0289
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown